# SDR NOCA2005

- Difficulty date: October 28, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-300
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: 4r Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROUTINE MAINTENANCE FOUND 4R EMERGENCY EXIT EXTERIOR LIGHT INOPERATIVE.  RELAMPED 4R EMERGENCY EXIT EXTERIOR LIGHT, OPS CHECK OK.
